# SDR VNAA202008049993

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-969
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS LH AND RH SIDES FROM STA 379 TO 969 ARE CORRODED. FABRICATED AND REPLACED SEAT TRACKS IAW CRJ 900 SRM 53-00-49-201-002-A01 AND 51-40-11-001-001-A01. 22 TOTAL REPLACED.
